Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 271, NWS Norman, OK

May 11, 2017Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 11, 2017, 2:19 PM CDT for Noble County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2017, 2:19 PM CDT (19:19 UTC)
Expired
May 11, 2017, 3:00 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Noble County, OK

The radar

The Vance AFB radar (KVNX), 78 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:56 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS54 KOUN 111919
SVROUN
OKC103-112000-
/O.NEW.KOUN.SV.W.0271.170511T1919Z-170511T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
219 PM CDT THU MAY 11 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Noble County in northern Oklahoma...

* Until 300 PM CDT

* At 218 PM CDT, a severe thunderstorm was located 8 miles southeast
  of Billings, moving northeast at 15 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Marland and Ceres. 

This includes Interstate 35 between mile markers 194 and 207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3633 9738 3635 9745 3659 9739 3659 9712
TIME...MOT...LOC 1918Z 208DEG 14KT 3642 9737 

HAIL...1.75IN
WIND...60MPH
 
$$

MAHALE
1 follow-up statement
784 
WWUS54 KOUN 111929
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
229 PM CDT THU MAY 11 2017

OKC103-112000-
/O.CON.KOUN.SV.W.0271.000000T0000Z-170511T2000Z/
Noble OK-
229 PM CDT THU MAY 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHWESTERN NOBLE COUNTY...

At 229 PM CDT, a severe thunderstorm was located 7 miles southeast of
Billings, moving northeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Marland and Ceres. 

This includes Interstate 35 between mile markers 194 and 207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9733 3639 9744 3659 9739 3659 9712
TIME...MOT...LOC 1929Z 208DEG 14KT 3646 9734 

HAIL...1.75IN
WIND...60MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:38 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 11, 12:38 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1238 PM CDT Thu May 11 2017

.DISCUSSION...

&&

.AVIATION... /For the 18z TAFs/
Thunderstorms will increase in coverage over the next few hours,
especially across northern Oklahoma. PNC is the TAF site most
likely to be impacted by thunderstorms. MVFR ceilings may
intermittently occur through at least early tonight with high
confidence in VFR ceilings by mid-morning.

&&

.PREV DISCUSSION... /issued 1036 AM CDT Thu May 11 2017/

..UPDATE...

DISCUSSION...
Latest surface observations show a fairly broad surface low
centered near Fairview and a cold front extending southward across
far western Oklahoma. Aloft, water vapor channel imagery shows a closed
mid-upper low moving eastward across the Texas Panhandle. Weak
convection is occurring near the Kansas border across far
northwest Oklahoma and over far southeast portions of the area and
as destabilization continues, scattered to numerous showers and
thunderstorms will form by early afternoon.

Moderate instability and strong (~50 knots) effective shear will
support storm organization and supercell potential. However,
evolution of convection resulting in numerous storm-scale
interactions this afternoon may tend to limit occurrences of
significant hail sizes. Damaging wind would be a secondary threat.

We have updated the precipitation probabilities to add more
spatial/temporal detail based on latest trends and guidance. Also
made minor adjustments to winds, temperature, and dew point based
on current trends.

BRB

PREV DISCUSSION... /issued 553 AM CDT Thu May 11 2017/

AVIATION...
TAFS 1112/1212

Widely scattered showers and a few storms may continue to develop
through 14-15Z in and around PNC/OKC/OUN. MVFR conditions are
possible with the thunderstorms. Otherwise, mainly VFR conditions
will prevail this morning. Some fog across west central and
southwest Oklahoma should improve shortly after 12-13Z.

At least scattered thunderstorms should develop by early to mid
afternoon with better chances in and around PNC/OKC/OUN. MVFR
conditions are likely with a chance of IFR visibilities.

VFR to MVFR conditions are expected behind a cold front this
evening and overnight with a northerly wind.

PREV DISCUSSION... /issued 340 AM CDT Thu May 11 2017/

DISCUSSION...
Overall, most of the forecast area is free of precipitation early
this morning. However, that will likely change some through
sunrise/early morning.

Convection moving across central and northern Texas this morning
may develop northward into south central/southeast Oklahoma
through sunrise before moving east of the area. Mid level clouds
have also been expanding across the Texas panhandle and western
Oklahoma early this morning. This cloud cover may also yield some
light/moderate showers through the early morning perhaps into
central Oklahoma. RAP soundings also indicate some potential for
elevated storms, mainly across north central Oklahoma and
southern Kansas by 5 am. If storms form, hail over the size of
quarters will be possible.

A better chance for additional thunderstorms will begin by early
to mid afternoon, as a cold front begins to move across northern
and western Oklahoma. Large hail and strong gusty winds will be
possible with the stronger storms from mid afternoon into the
early to mid evening.

Rain and storm chances will diminish this evening into the
overnight hours, as a mid and upper level trough moves east of
Oklahoma.

Mainly dry weather is expected Friday through Sunday with much
warmer temperatures returning on Sunday.

A more active weather pattern will begin to influence the southern
Plains by at least Tuesday of next week. Severe storms will
certainly be possible, especially Tuesday, Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  78  56  74  51 /  60  40  10   0
Hobart OK         78  53  76  49 /  20  20   0   0
Wichita Falls TX  86  58  79  51 /  20  10   0   0
Gage OK           68  47  73  47 /  60  20   0   0
Ponca City OK     75  53  74  49 /  80  60  10   0
Durant OK         80  60  76  53 /  50  30  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

25/12
Hazardous weather outlook, May 11, 2:05 PM CDT, 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
205 PM CDT Thu May 11 2017

OKZ004>048-050>052-TXZ083>090-121915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
205 PM CDT Thu May 11 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Rest of This Afternoon and Tonight...

.Thunderstorms...
There is a slight risk of severe thunderstorms across portions of
Oklahoma into this evening.

Location...
The slight risk area is east of a line from Alva and Clinton to
Chickasha and Ada to Durant Oklahoma. A marginal risk is west of
the slight risk and east of a line from Buffalo to Elk City to
near Pauls Valley and Ardmore Oklahoma.

Timing...
Severe storms will be possible through 9 PM.

Impacts...
Large hail up to the size of tennis balls and damaging wind gusts
up to 70 mph will be possible. There is a low potential for a
tornado or two across portions of north central and central
Oklahoma.

Discussion...
Scattered showers and thunderstorms will continue to develop this
afternoon across portions of Oklahoma. Some of the storms could
become strong to severe across the risk areas with large hail and
strong winds the main concerns. However, a tornado or two can not
be ruled out in parts of north central and central Oklahoma.

The severe potential is expected to diminish this evening.

SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm
spotter groups and emergency management personnel across the risk
areas should prepare for severe weather operations this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Thunderstorm chances will return Monday and continue through at
least Wednesday. Strong to severe storms will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 11, 1:27 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
127 PM CDT THU MAY 11 2017

OKZ007-111900-
Grant OK-
127 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR eastern Grant County Until 200 PM
CDT...

AT 125 PM CDT, a strong thunderstorm was located 4 miles east of
Jefferson, moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3683 9746 3681 9746 3664 9769 3670 9782
      3694 9770
TIME...MOT...LOC 1825Z 213DEG 19KT 3673 9772

..speg.
Special weather statement, May 11, 1:29 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
129 PM CDT THU MAY 11 2017

OKZ004-010-111900-
Woodward OK-Harper OK-
129 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Woodward and southeastern
Harper Counties Until 200 PM CDT...

AT 127 PM CDT, strong thunderstorms were along a line extending from
5 miles west of Freedom to 4 miles northeast of Woodward, moving
southeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3667 9904 3665 9902 3630 9925 3653 9943
      3679 9925 3679 9920
TIME...MOT...LOC 1827Z 329DEG 11KT 3676 9921 3649 9934

..speg.
Special weather statement, May 11, 1:40 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
140 PM CDT THU MAY 11 2017

OKZ020-111915-
Payne OK-
140 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Payne County Until 215 PM
CDT...

AT 137 PM CDT, a strong thunderstorm was located near Perkins, moving
northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3610 9675 3594 9709 3594 9714 3595 9714
      3594 9717 3596 9721 3625 9706
TIME...MOT...LOC 1837Z 214DEG 18KT 3597 9710

30
Special weather statement, May 11, 1:44 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
144 PM CDT THU MAY 11 2017

OKZ012-111915-
Garfield OK-
144 PM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR western Garfield County Until 215
PM CDT...

AT 142 PM CDT, a strong thunderstorm was located just west of Vance
Air Force Base and southwest of Enid, moving northeast at 10 MPH
into Enid.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3623 9802 3634 9810 3656 9785 3633 9768
TIME...MOT...LOC 1842Z 239DEG 10KT 3636 9796

..speg.
Local storm report, May 11, 1:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
150 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             KINGFISHER              35.84N 97.94W
05/11/2017  M2.50 INCH       KINGFISHER         OK   STORM CHASER

            TENNIS BALL SIZE HAIL EAST SIDE OF KINGFISHER.

&&

BRB
Local storm report, May 11, 2:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             ENID                    36.40N 97.88W
05/11/2017  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

            WEST SIDE OF ENID

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSpecial Weather StatementOUNKiowa38 min
May 10, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
May 10, 7:23 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
May 10, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman54 min
May 10, 7:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 10, 7:45 PM CDTAreal Flood AdvisoryOUNTillman60 min
May 10, 7:55 PM CDTTornado WarningOUNTillman35 min
May 10, 8:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma43 min
May 10, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman62 min
May 10, 8:31 PM CDTTornado WarningOUNCotton, Tillman29 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady38 min
May 10, 8:52 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 10, 8:55 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
May 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 10, 9:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 10, 9:36 PM CDTSpecial Weather StatementOUNPayne24 min
May 10, 9:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 10, 9:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 10, 9:53 PM CDTSpecial Weather StatementOUNMcClain37 min
May 10, 9:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 10, 9:57 PM CDTSpecial Weather StatementOUNCaddo33 min
May 10, 10:20 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Pottawatomie40 min
May 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Stephens39 min
May 10, 10:38 PM CDTSpecial Weather StatementOUNGrady37 min
May 10, 10:41 PM CDTSpecial Weather StatementOUNCaddo34 min
May 10, 10:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Pottawatomie, Seminole31 min
May 10, 10:49 PM CDTSpecial Weather StatementOUNCaddo26 min
May 10, 11:12 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie48 min
May 11, 3:14 AM CDTSpecial Weather StatementOUNGrady31 min
May 11, 3:55 AM CDTSpecial Weather StatementOUNStephens35 min
May 11, 5:06 AM CDTSpecial Weather StatementOUNMcClain24 min
May 11, 10:44 AM CDTSpecial Weather StatementOUNHarper31 min
May 11, 10:50 AM CDTSevere Thunderstorm WarningOUNHarper40 min
May 11, 12:03 PM CDTSpecial Weather StatementOUNHarper27 min
May 11, 12:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 11, 12:30 PM CDTSpecial Weather StatementOUNHarper30 min
May 11, 12:57 PM CDTSpecial Weather StatementOUNWoodward33 min
May 11, 1:04 PM CDTSpecial Weather StatementOUNBlaine26 min
May 11, 1:17 PM CDTSpecial Weather StatementOUNKingfisher28 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningOUNKingfisher51 min
May 11, 1:27 PM CDTSpecial Weather StatementOUNGrant33 min
May 11, 1:29 PM CDTSpecial Weather StatementOUNWoodward31 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 11, 1:40 PM CDTSpecial Weather StatementOUNPayne35 min
May 11, 1:44 PM CDTSpecial Weather StatementOUNGarfield31 min
May 11, 1:48 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNWoodward31 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
May 11, 2:03 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan42 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan39 min
May 11, 2:07 PM CDTAreal Flood AdvisoryOUNKingfisher113 min
May 11, 2:20 PM CDTAreal Flood AdvisoryOUNGrant3 hr
May 11, 2:24 PM CDTSpecial Weather StatementOUNCuster36 min
May 11, 2:26 PM CDTAreal Flood AdvisoryOUNLogan2 hr
May 11, 2:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward45 min
May 11, 2:38 PM CDTSpecial Weather StatementOUNAlfalfa37 min
May 11, 2:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
May 11, 2:44 PM CDTSevere Thunderstorm WarningOUNNoble46 min
May 11, 2:50 PM CDTTornado WarningOUNLogan, Noble, Payne25 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningOUNKay48 min
May 11, 3:01 PM CDTSpecial Weather StatementOUNMajor14 min
May 11, 3:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 11, 3:08 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne2 hr
May 11, 3:09 PM CDTTornado WarningOUNLincoln, Payne24 min
May 11, 3:11 PM CDTTornado WarningOUNNoble, Payne20 min
May 11, 3:13 PM CDTSpecial Weather StatementOUNWoods32 min
May 11, 3:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 11, 3:16 PM CDTSevere Thunderstorm WarningOUNMajor44 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningOUNNoble, Payne19 min
May 11, 3:28 PM CDTSpecial Weather StatementOUNDewey32 min
May 11, 3:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne47 min
May 11, 3:31 PM CDTFlash Flood WarningOUNNoble5 hr
May 11, 3:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 11, 3:43 PM CDTAreal Flood AdvisoryOUNKay, Noble2 hr
May 11, 3:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningOUNCuster37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.